Login      Sign Up

Nsaids



Related Terms: Paracetamol, Physiotherapy, Gastritis, Neck Pain, Joint Pain, Back Pain, Diclofenac

Recently Answered Questions


Ibuprofen
Article Overview: Ibuprofen belongs to NSAIDs (non-steroidal anti-inflammatory drugs) group which act on the substances in the body that are responsible for inflammation and its signs and symptoms. Thus, it prevents swelling, pain, and fever.  Read Article »
Dr. Vedprakash Verma
General Medicine Physician

Ibuprofen When the pain gets unbearable, it is the medicine that we turn to. One of the most commonly available or prescribed painkillers is Ibuprofen which is available in the brand names of Brufen, Nurofen, Motrin, and Advil. Introduction of Ibuprofen Ibuprofen belongs to NSAIDs (non-steroidal ...  Read Article »
 
I am suffering from ankylosing spondylitis. Kindly suggest new medications.
Query: Hello doctor, I am suffering from ankylosing spondylitis (HLA B27 positive and Rh factor negative) since 10 years, now on Saaz-DS, SI joints are fused. Movement restrictions of neck, forward bending and morning stiffness with sciatica. Kindly suggest the new medications and NSAIDs. I have attached ...  Read Full »
Dr. Divya Agarwal
Rheumatologist

Answer: Hello, Welcome to icliniq.com. The NSAIDs you can take are Etoricoxib 90 mg once daily or Diclofenac 75 mg twice daily. You can try this out and see which one helps more. Once your pain is controlled, you can try to reduce the dose to alternate days or even lesser depending on your pain. Folic ac...  Read Full »
 
I have nausea and stomach pain after taking Panadol. Why?
Query: Hello doctor, I am a female, 27 years old, 50 kg, 162 cm. Just before sleeping at 11:30 AM, I took two Panadol advance pills and one Muscerol 3 pill altogether. I have not eaten for the last five hours earlier. Later that night, I woke up around 2 AM feeling nausea which lasted for a few minutes. S...  Read Full »
Dr. Zubin Dev Sharma
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The drugs that you mentioned all contain NSAIDs. These drugs are known to damage stomach mucosal lining and cause gastritis. I would suggest to minimise these drugs. You can use some over-the-counter antacids like Pantoprazole or Ranitidine available at stores along ...  Read Full »
 
What can be done to slow the disease progression in ankylosing spondylitis?
Query: Hello doctor,I am suffering from ankylosing spondylitis from two years. Can you please tell me whether there are chances to slow the disease progression and how?  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. There are four modes of therapy for ankylosing spondylitis. NSAID group. Steroid. Disease-modifying anti-rheumatic drugs such as Methotrexate. TNF blocker like Adalimumab. Physiotherapy also should be done. Avoid smoking. Maintain good posture. If inf...  Read Full »
 
Can tablet Diclomol decrease platelet count?
Query: Hi doctor, Can tablet Diclomol be taken to reduce temperature? Will it decrease platelet count?  Read Full »
Dr. Shafi Ullah Khan
Family Physician

Answer: Hi, Welcome to icliniq.com. I read your question and I understand your concern. Tablet Diclomol (combination of Diclofenac and Paracetamol) is an NSAID (nonsteroidal anti-inflammatory drug) and an antipyretic. It will help to decrease the fever very well.  It has an adverse effect of reducing c...  Read Full »
 
Can Aleve and Goody's powder cause stomach upset?
Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »
Dr. Jeremy David O'kennedy
HIV AIDS Specialist

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full »
 
I have muscle tenderness after an accident. What has to be done?
Query: Hi doctor, I recently had a car accident. I was passenger. How can my arm feel very still and tender? The doctor at the urgent care gave me Naproxen but my muscle is still tender and I have not been able to sleep at all. The doctor gave me Hydroxyzine which did not work.  Read Full »
Dr. Hafiz Muhammad Hassan Shoukat
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. If it is just a bruise, then you just need to give it time and pain control with some NSAID like Naproxen, and need no intervention but only if your swelling start getting worse. But in any accident we should consider ruling out underlying bone fracture as bone fracture...  Read Full »
 
How can I cure my lower back pain due to weight-lifting?
Query: Hi doctor, I have lower back pain. I believe it occurred when I was lifting stuff in the house. I am 30 years old, 170 cm tall and weighs about 90 kg. Please advice.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. You have caused sprain of muscles or a ligament of lower back due to trauma which is causing pain. You need to start NSAIDs and muscle relaxants for a few days and if possible an X-ray LS spine (lumbosacral) to look for bone architecture. Avoid forward bending and we...  Read Full »
 
I have poor digestion, bad appetite, and feel nauseous. Please help.
Query: Hello doctor, I am a 35 year old male, and I am 155 cm tall and weigh 36 kg. I feel that my digestion is very slow from the past 13 years. I am often constipated, and my appetite is bad. I feel nauseous, burp a lot, and find it hard to digest sweet. I tried taking Rabeprazole and enzymes for this pr...  Read Full »
Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. The probable causes of anorexia, heartburn, and dyspepsia are as follows: Eating spicy and fried junk foods.  Excessive smoking and drinking habits. Anxiety. Taking NSAIDs (non-steroidal anti-inflammatory drugs) or Aspirin excessively. Consuming cold drinks.  Sometime...  Read Full »
 
I have leg pain which moves around. Is it osteoarthritis?
Query: Hello doctor, I have pain in my left leg which moves around. First in my knee, then in the lower leg, upper leg, etc. I previously had pain in my left arm. An urgent care doctor told me it was osteoarthritis. An X-ray of my knee was done. I was prescribed an anti-inflammation medication.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. Osteoarthritis is a possibility. However, it is associated with pain and swelling of the knee joint and pain is predominantly while walking, especially going upstairs. NSAIDs (nonsteroidal anti-inflammatory drugs) may help. However, physiotherapy and weight reductio...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Nsaids? We have medical experts to help you right away.

Ask a Doctor Online Now!